MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TRANSPORT STRETCHER; STRETCHER, WHEELED

BAXTER HEALTHCARE CORPORATION TRANSPORT STRETCHER; STRETCHER, WHEELED
Model Number P8005H
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the caster and brake linkage needed to be replaced.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Apply the brake and make sure the stretcher does not move.If there is movement, look at the brake components for wear.Apply the steer, and make sure the stretcher steers correctly.Look at the steer components for wear.Put the stretcher in neutral.Make sure all four casters rotate and roll freely.Adjust or replace components if necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in jan 7, 2025.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the caster and brake linkage to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
On (b)(6) 2025, a company representative - service personnel contacted technical service to report that std stretcher frame (product code p8005h000714, serial number (b)(6)), had foot brakes not holding.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
TRANSPORT STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23648517
Report Number3006697241-2025-00316
Device Sequence Number17349329
Product Code FPO
UDI-Device Identifier00887761000964
UDI-Public(01)00887761000964(11)160729
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP8005H
Device Catalogue NumberP8005H000714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown